Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have fatty liver, high uric acid, total bilirubin, ALT, atriall fibrillation. Taking Solatol. Have muscle spasms

Hi, I have: - Fatty Liver - High level of Uric acid 0.55mmol/L (normal range: 0.20-0.50) - High level of Total Bilirubin 41umol/L (normal range: 4-20) - High level of ALT 81U?L (normal range: 5-40) - I also have Atrial Fibrillation (abnormal heart rhythm) and I am taking Sotalol (similar to Warfain) 80mg in the morning, 80mg at night (160mg in total) - I am only 26 years old, male. I have had ECG Echocardiogram (heart monitor testing) many times but it s normal. My thyroid is normal and glucose is normal. Cholesterol, Triglycerides are normal. Electrolyte levels are normal too. Could you please tell me what s wrong with me? No doctor can tell an answer! I think I have liver damage but I don t feel any liver pain. I don t feel any other discomfort except some muscle spasms in my arms and legs occasionally. Is my heart problems linked to my liver problems? Thank you!
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

The muscle spasms are not related to your liver issues, electrolytte disturbance or the drugs you are taking. It could be do to the higher uric acid. I advice you to take Tab febuxostat 40mg once a day. Please approach your physician with my suggestion.
I would also like to add here that sotalol and warfarin are not similar drugs. Please go back to your cardiologist for a review, all rate controlled atrial fibrillation patients should be on Warf.

I hope I was of help

Answered: Mon, 2 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor